MathSciNet Relay Station
MathSciNet bibliographic data
MR1487608 (2000c:31004) 31C20 (94C05)
Calvert, Bruce D.; Zemanian, Armen H. Operating points in infinite nonlinear networks approximated by finite networks. Trans. Amer. Math. Soc. 352 (2000), no. 2, 753–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement